Client Case 1
Topical Steroid Withdrawal Or also known as Red Skin Syndrome.
Tsw (topical sterpid withdrawl) is when a person has been applying steroid usually creams to the body or parts of body to suppress and control eczema flair ups.
Creams can be applied for 10-15, 20 years, the problem is when a complete withdrawl from the steroid or sudden change in application.
The side effects from stopping steroid use is dramatic and can take a huge toll on the body physically and emotionally for years. Skin becomes excessively red, burning, constant itching leads to wounds, peeling skin, sleep deprivation etc and immune breakdown.
A client came to see me one year ago for help with his TSW at the end of a cycle that lasted a number of years. Only after a couple of sessions of lymphatic drainage and he was feeling great skin improved and lymph nodes started to function normally.
one year on an Aniversary Flair this is when for no reason one year after symptoms relieve from TSW a flair can happen for months and the process starts again, excessive redness, itching, wounds etc.
The below are recent before and after pictures of Dr Vodder Manual Lymphatic Drainage sessions, two in total. The first group top photos are day one, bottom left to right are second session. 4 days between the two treatments.
Thank you to my client for me to release clinic photos, the difference is remarkable and hope that word can spread of how MLD is a great non invasive way to restore skin, heal wounds and reduce inflammation in the lymph vessels and nodes.
please note that always see a well trained lymphoedema therapist MLD for TSW as it could also include organ side effects.
Topical steroid Withdrawal: Before and After Manual Lymphatic Drainage.
Two sessions in total consisting of 45min each.